# SDR DALA2023092707961

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 54,073 hours, 28,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: CLEANED ARM LEVEL& PIN ROPE. PERFORMED OPERATIONAL CHECK OF L2 DOOR IAW AIRBUS AMM 52-13.
